MathSciNet Relay Station
MathSciNet bibliographic data
MR1231836 (95b:57004) 57M07 (20J05)
Baumslag, G.; Miller, C. F., III; Short, H. Isoperimetric inequalities and the homology of groups. Invent. Math. 113 (1993), no. 3, 531–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement